Hello, Around mid-July I decided to take the plunge and start finasteride. My hair was never noticeably balding and still very thick - there was only slight recession on the temples, however in an attempt to save any further recession from happening I decided to start finasteride. From literally what it felt like day 1 i started to shed my hair in incredible quantities (something which i had never experienced before). Around 3 weeks in after incessant shedding I started to develop other side effects such as decreased libido, limp erections and painful inflamed scalp. Anyway I continued because people on these forums always told people to ride out the shed and hope for the regrowth of this shed - but for the 3 months my hair NEVER stopped shedding so I quit around one month and a half ago (also due to the other side effects I was experienced I realised it was unsustainable). I literally lost 60% of my hair due to this 'shed' and it left the rest of my hair so thin. It has also notably obliterated the hair above my temples. After I stopped finasteride, the shedding slowed down massively and now i only lose 2 hairs in the shower which are thin and lifeless. It feels like my other hair is just a matter of time before it falls out too. I am still hoping for regrowth but I am considerably less optimistic now than I was when I stopped because I have not noticed anything. I have looked through these forums profusely to see if anyone else has had this ungodly shed AND experienced side effects and it just seems to be one or the other. I am convinced that finasteride has literally kickstarted my male pattern baldness and I am utterly depressed knowing that it was through my own choice that this has happened. Does anyone have any advice on where to go from here? I am considering starting oral minoxidil but I feel like I can't face the shed that will induce. I just can't get over that a drug to STOP balding has caused this to happen and I know now that it has happened to other people on this forum it's so f*****g unfair.